# SDR ASOA201000461

- Difficulty date: March 31, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 16,463 hours, 14,554 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS COVER ON LT WINDSCREEN IS CRACKED.  REMOVED CRACKED EXIT LENS COVER FROM LT WINDSCREEN.  INSTALLED NEW EXIT LENS COVER ON LT WINDSCREEN IAW AMM 33-51-13-400-801 STEP 3A (4).
